Principe de Hasse et rang pour des courbes de genre 2 à jacobienne simple

Volume 125 / 2006

Victor Gonzalo Lopez Neumann Acta Arithmetica 125 (2006), 101-114 MSC: Primary 11G30; Secondary 11G10, 14H40. DOI: 10.4064/aa125-2-1

Authors

  • Victor Gonzalo Lopez NeumannDepartamento de Matemática
    Universidade Federal de Uberlândia
    av. J. N. de Ávila 2160
    38408-100, Uberlândia-MG, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image